# SDR FDEA202410081444

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,860 hours, 20,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A6A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CARGO COMPARTMENT SEAT TRACK AT STATION 6-10 X=47.5 FOUND CROWN WORN. MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 6-10 X=47.5 CROWN WORN ON EDGE   AREA REMOVED AS PER MD11 SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT AS PER MD11 SRM   53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN DAMAGED SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICE STATION 6-0 TO STATION 6-60   X=47.5 AS PER MD11 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
